A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Equilateral sets in Banach spaces of the form $C(K)$

Volume 231 / 2015

Sophocles K. Mercourakis, Georgios Vassiliadis Studia Mathematica 231 (2015), 241-255 MSC: Primary 46B20, 46E15; Secondary 46B26, 54D30. DOI: 10.4064/sm8259-1-2016 Published online: 17 February 2016

Abstract

We show that for “most” compact nonmetrizable spaces, the unit ball of the Banach space $C(K)$ contains an uncountable 2-equilateral set. We also give examples of compact nonmetrizable spaces $K$ such that the minimum cardinality of a maximal equilateral set in $C(K)$ is countable.

Authors

  • Sophocles K. MercourakisDepartment of Mathematics
    Athens University
    15784 Athens, Greece
    e-mail
  • Georgios VassiliadisDepartment of Mathematics
    Athens University
    15784 Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image